# SDR SWAA2016061052754

- Difficulty date: January 13, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N7712G
- Make and model: Boeing 737-76N
- Aircraft serial: 32660
- Aircraft time: 35,472 hours, 16,323 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 417A5700
- Condition: Broken
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR LIGHT COVER BROKEN.  R & R COVER IAW MM.
